Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 490341, 17 pages
http://dx.doi.org/10.1155/2013/490341
Research Article

The Traveling Wave Solutions and Their Bifurcations for the BBM-Like Equations

1College of Mathematics and Information Sciences, Shaoguan University, Shaoguan, Guangdong 512005, China
2Department of Mathematics, South China University of Technology, Guangzhou, Guangdong 510640, China

Received 3 June 2013; Accepted 3 July 2013

Academic Editor: Shiping Lu

Copyright © 2013 Shaoyong Li and Zhengrong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Liu and T. Fan, “New applications of developed Jacobi elliptic function expansion methods,” Physics Letters A, vol. 345, no. 1-3, pp. 161–166, 2005. View at Publisher · View at Google Scholar · View at Scopus
  2. S. Liu, Z. Fu, S. Liu, and Q. Zhao, “Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations,” Physics Letters A, vol. 289, no. 1-2, pp. 69–74, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. A. Abdou, “The extended F-expansion method and its application for a class of nonlinear evolution equations,” Chaos, Solitons and Fractals, vol. 31, no. 1, pp. 95–104, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Wang and X. Li, “Extended F-expansion method and periodic wave solutions for the generalized Zakharov equations,” Physics Letters A, vol. 343, no. 1-3, pp. 48–54, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Wang, X. Li, and J. Zhang, “The G/G-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at Scopus
  6. M. Song and Y. Ge, “Application of the G/G-expansionmethod to (3+1)-dimensional nonlinear evolution equations,” Computers and Mathematics with Applications, vol. 60, no. 5, pp. 1220–1227, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. J. Li and Z. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, no. 1, pp. 41–56, 2000. View at Publisher · View at Google Scholar · View at Scopus
  8. Z. Liu and Y. Liang, “The explicit nonlinear wave solutions and their bifurcations of the generalized camassaholm equation,” International Journal of Bifurcation and Chaos, vol. 21, no. 11, pp. 3119–3136, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Liu, T. Jiang, P. Qin, and Q. Xu, “Trigonometric function periodic wave solutions and their limit forms for the KdV-Like and the PC-Like equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 810217, 23 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. M. Song, S. Li, and J. Cao, “New exact solutions for the (2+1)-dimensional Broer-Kaup-Kupershmidt equations,” Abstract and Applied Analysis, vol. 2010, Article ID 652649, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Li and R. Liu, “Some explicit expressions and interesting bifurcation phenomena for nonlinear waves in generalized zakharov equations,” Abstract and Applied Analysis, vol. 2013, Article ID 869438, 19 pages, 2013. View at Publisher · View at Google Scholar
  12. D. H. Peregine, “Calculations of the development of an undular bore,” Journal of Fluid Mechanics, vol. 25, pp. 321–330, 1964. View at Google Scholar
  13. D. H. Peregine, “Long waves on a beach,” Journal of Fluid Mechanics, vol. 27, no. 4, pp. 815–827, 1967. View at Publisher · View at Google Scholar
  14. T. B. Benjamin, J. L. Bona, and J. Mahony, “Model equations for long wave in nonlinear dispersive systems, Philos,” Philosophical Transactions of the Royal Society of London, vol. 272, no. 1220, pp. 47–48, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Shang, “Explicit and exact special solutions for BBM-like B(m,n) equations with fully nonlinear dispersion,” Chaos, Solitons and Fractals, vol. 25, no. 5, pp. 1083–1091, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Li and Z. Liu, “Traveling wave solutions for a class of nonlinear dispersive equations,” Chinese Annals of Mathematics B, vol. 23, no. 3, pp. 397–418, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. M. Wazwaz, “Exact special solutions with solitary patterns for the nonlinear dispersive K(m,n) equations,” Chaos, Solitons and Fractals, vol. 13, no. 1, pp. 161–170, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. R. Liu, “Some new results on explicit traveling wave solutions of K(m,n) equation,” Discrete and Continuous Dynamical Systems B, vol. 13, no. 3, pp. 633–646, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. B. Jiang, Y. Lu, Q. Ma, Y. Cao, and Y. Zhang, “Bifurcation of traveling wave solutions for the BBM-like B(2, 2) equation,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7375–7381, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A.-M. Wazwaz, “Analytic study on nonlinear variants of the RLW and the PHI-four equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 12, no. 3, pp. 314–327, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. D. Feng, J. Li, J. Lü, and T. He, “New explicit and exact solutions for a system of variant RLW equations,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 715–720, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Kuru, “Compactons and kink-like solutions of BBM-like equations by means of factorization,” Chaos, Solitons and Fractals, vol. 42, no. 1, pp. 626–633, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Ş. Kuru, “Traveling wave solutions of the BBM-like equations,” Journal of Physics A, vol. 42, no. 37, p. 375203, 12, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Kuru, “Compactons and kink-like solutions of BBM-like equations by means of factorization,” Chaos, Solitons and Fractals, vol. 42, no. 1, pp. 626–633, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet